2024 AusCycling Cyclo-Cross National Series - Brisbane - Round 3 and 4

Start List Rd 3 (Sat)Start List Rd 4 (Sun) V2Technical GuideRESULTS
LogoLogoNAT
15
Jun
2024
-
16
Jun
2024
Level
Discipline
Gender
Event Type

National Series / National Cup

2024 AusCycling National Series - Brisbane - Round 3 and 4 

AEST

By entering this event, you agree to the following:

 

 

Proudly presented by RATS Cycling Club

Event Details

  • Event Name: - 2024 AusCycling Cyclo-Cross National Series – Round 3
  • Date(s): - Saturday 15th June, 2024
  • Location: - Victoria Park, Barrambin, QUEENSLAND
  • Event Host: - RATS Cycling Club
  • Official Hashtags: - #NCXS24 #AusCycling #qldcx

Event Details

  • Event Name: - 2024 AusCycling Cyclo-Cross National Series – Round 4
  • Date(s): - Sunday 16th June, 2024
  • Location: - Victoria Park, Barrambin, QUEENSLAND
  • Event Host: - RATS Cycling Club
  • Official Hashtags: - #NCXS24 #AusCycling #qldcx

Entries & Scratching

YOU MUST PUT IN SEPARATE ENTRIES FOR SATURDAY & SUNDAY TO RACE BOTH ROUNDS

  • Scratching - (withdrawal of entry) Available as a self-serve/automated refund option until the scratching cut-off (see above). Please revisit race listing for 'scratch' button.
  • Scratching by 11:59 pm, Thursday 13th June 2024

Important Race Information

DocumentExpected availabilityStatus/VersionLink
AusCycling National Series GuideNow Click here
Course MapComing Soon  
National Series - Points/StandingsAfter Round 2  
Start ListFriday 14th JuneNot yet available 
Call-up ListFriday 14th JuneNot yet available 
ResultsLive ResultsLive at race start 

Race Schedule

DayTimeWhatLocationDuration
Saturday, June 15th07:00 amCourse Setup  
 10.00amRegistration OpenStaging Area 
 10:00 amCourse PracticeFull Course1 hrs
 11:00 amMens Open/U15/U17/Expert/MastersFull Course30/30/40/40/40 mins
 11:45 pmJuniors (Little CXers/U11/U13)Shortened Junior Course15 mins
 12:15 pmCourse PracticeFull Course30 min
 12:15 pmPresentationsStaging Area 
 12:45 pmWomens Open/U15/U17/Expert/MastersFull Course30/30/40/40/40 mins
 13:30 pmU19/Elite Women/Elite MenFull Course40/50/60 mins
 14:45 pmPresentationsStaging Area30 mins

 

 

Race Schedule

DayTimeWhatLocationDuration
Sunday, June 16th    
 8.30amRegistration OpenStaging Area 
 8:30 amCourse PracticeFull Course1 hrs
 9:30 amMens Open/U15/U17/Expert/MastersFull Course30/30/40/40/40 mins
 10:20 amJuniors (Little CXers/U11/U13)Shortened Junior Course15 mins
 10:45 amCourse PracticeFull Course30 min
 10:45 amPresentationsStaging Area 
 11:15 amWomens Open/U15/U17/Expert/MastersFull Course30/30/40/40/40 mins
 12:15 pmU19/Elite Women/Elite MenFull Course40/50/60 mins
 1:30 pmPresentationsStaging Area30 mins
 2.00pmcourse pack up  

Eligible Race Categories

The Series categories are based on a riders age as at the 31 December 2025. The Series will recognise categories on UCI age categories as outlined in the Series Guide.

Masters riders may elect to race in the Elite category for any event however they will only earn Series points in the Elite category from those events where the individual raced in the Elite category. Points accumulated from non-elite categories do not count towards Elite Series points.

There is no U23 category for the Series - U23 riders will race in either the Elite or Expert category.

Categories may be combined for race starts, in accordance with the AusCycling Technical Regulations but are to be awarded separately (Masters 1-3, Master 4+ etc).


Race Fees

CategoryRace Fee
Little CXers (U9 and younger, non series category)$5
U11 (non series category)$5
U13, U15, U17 & U19 (NCXS categories)$25
Open (non series category)$25
Elite, Expert & Masters (NCXS categories)$40


Late Entries

  • Late Registration will not be accepted.
  • Note that 'scratching' is available via EntryBoss until the entry closing date only.

Licensing

  • Race Licenses: - All riders must hold an AusCycling Off-Road, or All Discipline Race Membership.
  • International Riders: - please note you need an International license. An in-country license from your local national federation does not cover you for international racing.


More Information

Technical Regulations and Race Series Guide as published on AusCycling website.

How to get there:

BY CAR

Parking is only offered on street and here are some useful tips
1. Do not park at the function centre (off of Herston Road). The venue has made it clear that we are not to use this car park. Plus it’s not close to the start
2. Gilchrist Avenue will bring you closest to the race start but on street parking is limited.
3. Gregory Terrace (near Centenary Pool) is directly across from the venue and easily accessible by the bikeway over the Inner City Bypass (less than 1km)

BY BIKE

From the south
Travel to the CBD and onto Roma Street Parkland. Take the bikeway at the corner of Parkland Blvd and Parkland Cres towards Herston. Follow the signs to Victoria Park (approx. 2km).

From the north Get to the Enoggera Creek Bikeway. Take the bridge near Noble St over the creek and ride along Aberleigh Rd towards Herston Road. Follow the bikeway signs towards the city. Exit the bikeway when it crosses the end of Gilchrist Avenue.

Volunteering:

These are community run events and they're only as good as what the community puts into them. Please consider volunteering.

Volunteer - details coming


Contact Details For All Race Information

RATS CC

Name: Nina Wright Phone: 0424 307 219 Email: [email protected]

Name: Mark Routledge Phone: 0411 429 066 Email: [email protected]

For all Entry Enquiries AusCycling

email: [email protected]


Additional Information

Images taken during this event are owned by AusCycling. These images can be used for promotional purposes without any further consent being required. For further information please see the AusCycling Membership Terms and Conditions. If you do not want your image used, please opt out by emailing [email protected].


DOUBLE CHECK YOUR MEMBERSHIP NUMBER IN YOUR PROFILE AND UPDATE IF REQUIRED PRIOR TO ENTERING


Start List Rd 3 (Sat)Start List Rd 4 (Sun) V2Technical GuideRESULTS

Location

https://www.google.com/maps/place/brisbane/data=!4m2!3m1!1s0x6b91579aac93d233:0x402a35af3deaf40?sa=X&ved=2ahUKEwjE_8HTuNSBAxU8xjgGHS1TBsgQ8gF6BAgMEAA&ved=2ahUKEwjE_8HTuNSBAxU8xjgGHS1TBsgQ8gF6BAgPEAE
AusBike Square Ad

Stay up to date

Our free newsletters provide the latest cycling news and events direct to your inbox

Subscribe Now!
AusBike ad
Major Partners
SantiniARA GroupGWMShimano